Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 6, Pages 809–814 (Mi zvmmf3626)  

The mean-square convergence of stochastic iterative processes in ill-posed problems

A. Yu. Veretennikov

Moscow

Full text: PDF file (505 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:3, 125–129

Bibliographic databases:

UDC: 517.988.8
MSC: Primary 65J10; Secondary 47A50
Received: 09.07.1987
Revised: 21.10.1987

Citation: A. Yu. Veretennikov, “The mean-square convergence of stochastic iterative processes in ill-posed problems”, Zh. Vychisl. Mat. Mat. Fiz., 28:6 (1988), 809–814; U.S.S.R. Comput. Math. Math. Phys., 28:3 (1988), 125–129

Citation in format AMSBIB
\Bibitem{Ver88}
\by A.~Yu.~Veretennikov
\paper The mean-square convergence of stochastic iterative processes in ill-posed problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 6
\pages 809--814
\mathnet{http://mi.mathnet.ru/zvmmf3626}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=955684}
\zmath{https://zbmath.org/?q=an:0681.65037}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 3
\pages 125--129
\crossref{https://doi.org/10.1016/0041-5553(88)90189-9}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3626
  • http://mi.mathnet.ru/eng/zvmmf/v28/i6/p809

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:104
    Full text:54
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021